Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently on doxycyline for acne and have been taking for approx 10 days without major side effects. Now, I am experiencing extreme burning sensaton in base of my throat and in esophagus. I went off the meds for 36 hours and pain disappeared; I started up again (taking only 1 pill in lieu of 2 daily)......and pain instantly returned. :!:

Loading...

Since you have this bad reaction to the doxycycline it is best to stop with it.

I presume that you have read the label and that you didn’t mix doxycycline with any other medication.

Your dermatologist will probably exchange it for something else since you are reacting bad and I would say almost like you had some type of allergic reaction. So maybe it would be wise to consult your doctor about this to because if you are allergic to some medications it would be wise to know to which one so you can avoid them in the future.

And my friend who had problems with acne too after numerous creams and medications switched to alternative herbal therapy which helped so maybe that is something worth considering. 

Reply

Loading...